RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 459, Pages 127–148 (Mi znsl6468)  

On the local smoothness of some class of axi-symmetric solutions to the MHD equations

T. Shilkin

St. Petersburg Department of Steklov Mathematical Institute, Fontanka 27, 191023 St. Petersburg, Russia

Abstract: In this paper we consider a special class of weak axi-symmetric solutions to the MHD equations for which the velocity field has only poloidal component and the magnetic field is toroidal. We prove local regularity for such solutions. The global strong solvability of the initial-boundary value problem for the corresponding system in a cylindrical domain with non-slip boundary conditions for the velocity on the cylindrical surface is established as well.

Key words and phrases: magnetohydrodynamics, axially symmetric solutions, regularity.

Funding Agency Grant Number
Marie Sklodowska-Curie Actions FP7/2007-2013/
Research Executive Agency (REA) n-319012
Polish Ministry of Science and Higher Education n-2853/7.PR/2013/2
Russian Foundation for Basic Research 17-01-00099-a
The research leading to these results has received funding from the People Programme (Marie Curie Actions) of the European Union's Seventh Framework Programme FP7/2007-2013/ under REA grant agreement n-319012 and from the Funds for International Co-operation under Polish Ministry of Science and Higher Education grant agreement n-2853/7.PR/2013/2. The author is also supported by RFBR, grant 17-01-00099-a.


Full text: PDF file (246 kB)
References: PDF file   HTML file

UDC: 517
Received: 13.08.2017
Language:

Citation: T. Shilkin, “On the local smoothness of some class of axi-symmetric solutions to the MHD equations”, Boundary-value problems of mathematical physics and related problems of function theory. Part 46, Zap. Nauchn. Sem. POMI, 459, POMI, St. Petersburg, 2017, 127–148

Citation in format AMSBIB
\Bibitem{Shi17}
\by T.~Shilkin
\paper On the local smoothness of some class of axi-symmetric solutions to the MHD equations
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~46
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 459
\pages 127--148
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6468}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6468
  • http://mi.mathnet.ru/eng/znsl/v459/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:40
    Full text:16
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019